Will something bad happen?

Posted , 6 users are following.

This discussion has been locked due to a period of inactivity. Start a new discussion
9999
5

I did something some people might find odd. I know it was really du*b of me to do it. I'm sure nothing bad will happen. I did this yesterday night. I took more than I should of multivitamins. Precisely what was for 6 days I took it all yesterday night. I was very stressed out it was  my nephews birthday party.sad I just couldn't handle my anxiety and was feeling down again. Last night while I was sleeping my heart kept racing it wouldn't go away. I'm okay now that I'm awake. I don't have any symptoms right now. Everything seems to be okay. I'm 25 btw. Will something bad happen too me? Any advice is appreciated. 

0 likes, 24 replies

24 Replies

Next
  • Posted

    no dont worry about it i do that all the time. I have gummy vitamins and i eat them like candy

     

    • Posted

      Are you sure I am getting a tingling sensation all over my face. Maybe it's the vitamin A.sad

    • Posted

      Are you sure? I am getting tingling all over my face and now my neck hurts to move. I just googled it. It may be the vitamin A.sad 
    • Posted

      Do you have urgent care where you live "walk in clinics?" I would go. Nothing is worse than having an allergic reaction and not going to a doctor and getting help. Or go to the emergency room. Please let us know. Diane

    • Posted

      Never mind I'm probably panicking because I googled it. Neck feels better now. Tingling is still there though and right sided chest pain. It's not good to eat them like candy. They are bad in excess. Thanks for replying.💖

    • Posted

      Well the only walk in place is the hospital. I'm probably going to be alright though. Maybe it will be excreted in my urine. It was just 6 I took. If I get a bad symptom I might go. I relaxed myself and now the tingling is going away I think. 

    • Posted

      dont worry. i am serious. u are fine

      I am also a hypochondriac.

      I do this almost every week.  U DIDNT od on it.

      i promise

    • Posted

      Thanks I was paranoid I read it vitamin a in excess causes skin too peel off. I was worried but now I'm relaxing myself. 👍

    • Posted

      yeah its not good for sure i will try and stop

      but DONT WORRY

    • Posted

      9999 so glad that you are feeling better please don't do this again. I think that you have made a good plan! Diane

    • Posted

      I won't do it again. Hopefully I will get the help I need on Wednesday. 💕I'm feeling alright nothing happened last night. Only had pressure in back of my head and a headache. I'm good now.💖

  • Posted

    Hi 9999. No shamming but why did you do that? I can't speak from experience but your body's reaction seems to be telling you it was an overload of those vitamins. Do you think it might be a good idea to be checked out by a doctor? Are you having a regular problem with anxiety and depression and may need to talk to the doc about that also? I have been treated for both with meds and therapy with positive results. Please keep us posted as we care very much. Diane

    • Posted

      I was feeling overwhelmed. I didn't think I know it was a bad decision but I'm very impulsive when depressed. I already have a appointment with my Doctor on Wednesday for my anxiety and depression. Yeah it's always there but I am hoping my Doctor can help me this time. I've tried therapy before but it didn't help me. I was still very anxious. I've tried medication too. But it only made my depression worse and it did nothing for my anxiety.Thank you for replying.💖💖

    • Posted

      I'm so glad that you have an appt on Wednesday with doctor but I would watch that reaction from the vitamins. Therapy is very slow. It took me a long time and I go back when I get stuck. Please give it time and meds take time time. Not fast fixes in my experience but sure has been worth the work. Please consider it again. Watch the reaction. Please keep us posted we care very much!! Diane

    • Posted

      Thank you Diane. 💖💖I will watch my symptoms. As for therapy I will try it again and hope it works this time. Along with medication.👍

    • Posted

      9999 you will have my prayers. ?  If you do the hard part "be honest" you will get better. Slowly. But it will happen. Interview a couple of therapist see who you are comfortable with. Since I am female I worked with female but it's more important the comfort level. I would love to hear back and so would all of us. We care. Diane

    • Posted

      Thanks Diane💕I will.

Join this discussion or start a new one?

New Discussion

Report as inappropriate

Thanks for your help!

We want the forums to be a useful resource for our users but it is important to remember that the forums are not moderated or reviewed by doctors and so you should not rely on opinions or advice given by other users in respect of any healthcare matters. Always speak to your doctor before acting and in cases of emergency seek appropriate medical assistance immediately. Use of the forums is subject to our Terms of Use and Privacy Policy and steps will be taken to remove posts identified as being in breach of those terms.

стать суррогатной матерью

Купить Камагра Soft

そこ